# SDR IPXA2021070871437

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 29,654 hours, 10,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF PASSING 5000 FEET WE HEARD VERY LOUD HISSING FROM LOWER SECTION OF ENTRY DOOR. CONTINUED ENTIRE FLIGHT. PRESSURAZITION IN CABIN WAS NORMALRESECURED CREW ENTRY DOOR SEAL AT FWD LOWER CORNEER AND ABOUT 6 O'CLOCK POSITION REF AMM 52-09-01-(401)-424-019. REMOVED DEBRIS FROM DOOR SEAL REF AMM 52-09-02-(201)-102-004.
